# SDR ASOA201100563

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL AND SILL ANGLES HAVE CORROSION BETWEEN FS 409+128 AND FS 559.0.   ACCOMPLISHED STEP 1 OF REO 601R-53-41-1391 IAW REO 601R-53-41-1391 DID NOT EXCEED MAX REPORTED DEPTH IAW REO 601R-53-41-1391.  COMPLIED WITH STEP 2 OF REO.  PERFORMED NDT.  NO INDICATONS NOTED.
